BibTeX record journals/jct/Niese13

download as .bib file

@article{DBLP:journals/jct/Niese13,
  author    = {Elizabeth M. Niese},
  title     = {A new recursion for three-column combinatorial Macdonald polynomials},
  journal   = {J. Comb. Theory, Ser. {A}},
  volume    = {120},
  number    = {1},
  pages     = {142--158},
  year      = {2013},
  url       = {https://doi.org/10.1016/j.jcta.2012.07.008},
  doi       = {10.1016/j.jcta.2012.07.008},
  timestamp = {Tue, 06 Jun 2017 22:25:17 +0200},
  biburl    = {https://dblp.org/rec/journals/jct/Niese13.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics